Note on Niederreiter-Xing's propagation rule for linear codes

Özbudak, Ferruh
We present a simple construction of long linear codes from shorter ones. Our approach is related to the product code construction; it generalizes and simplifies substantially the recent "Propagation Rule" by Niederreiter and Xing. Many optimal codes can be produced by our method.

Citation Formats
F. Özbudak and H. STİCHTENOTH, “Note on Niederreiter-Xing’s propagation rule for linear codes,” APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, vol. 13, no. 1, pp. 53–56, 2002, Accessed: 00, 2020. [Online]. Available: